On sufficient spectral radius conditions for hamiltonicity of k-connected graphs

Qiannan Zhou, Hajo Broersma*, Ligong Wang, Yong Lu

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

3 Downloads (Pure)

Abstract

In this paper, we present two new sufficient conditions on the spectral radius ρ(G) that guarantee the hamiltonicity and traceability of a k-connected graph G of sufficiently large order, respectively, unless G is a specified exceptional graph. In particular, if k≥2, n≥k3+k+2, and [Formula presented], then G is hamiltonian, unless G is a specified exceptional graph. If k≥1, n≥k3+k2+k+3, and ρ(G)>n−k−2−1/n, then G is traceable, unless G is a specified exceptional graph.

Original languageEnglish
Pages (from-to)129-145
Number of pages17
JournalLinear algebra and its applications
Volume604
DOIs
Publication statusPublished - 1 Nov 2020

Keywords

  • UT-Hybrid-D
  • k-Connected
  • Spectral radius
  • Traceable
  • Hamiltonian

Fingerprint

Dive into the research topics of 'On sufficient spectral radius conditions for hamiltonicity of k-connected graphs'. Together they form a unique fingerprint.

Cite this